English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Rational Interpolation Methods for Symmetric Sylvester Equations

Benner, P., & Breiten, T. (2014). Rational Interpolation Methods for Symmetric Sylvester Equations. Electronic Transactions on Numerical Analysis, 42, 147-164. doi:10.17617/2.2060858.

Item is

Files

show Files

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Breiten, Tobias2, 3, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              
3University of Graz, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.17617/2.2060858
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Electronic Transactions on Numerical Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 42 Sequence Number: - Start / End Page: 147 - 164 Identifier: ISSN: 1068-9613